# SDR 2007UALA00447

- Difficulty date: February 13, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 36,866 hours, 10,158 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Sill
- Condition: Dirty
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R DIFFICULT TO DISARM.  LEVER DOESN'T ALWAYS MOVE COMPLETELY TO DISARM POSITION.    CLEANED DOOR SILL AND THE LEVER MOVEMENT WAS RESTORED.  NO COMPONENT NEEDED TO BE REPLACED.
